# SDR UIEA2010070200090

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN INTERCOSTAL LOCATED COMMON TO THE BULK CARGO FLOOR HAD DAMAGE THAT IS LISTED AS FOLLOWS:  THE INTERCOSTAL AT BS1980, RBL30 WAS CRACKED SEE FIGURE 1, SHEET 2, ITEM 18 AS DOCUMENTED ON NRC518.  (THE INTERCOSTAL AT BL30 IS MADE FROM BAC1517-1671, 7075-T6 EXTRUSION IAW SRM 53-10-23, FIG 5, SHEET 11, ITEM 18, FIG 1.  THE REPAIR PARTS WERE AN ANGLE AND FILLER MADE FROM 0.040 7075-T6 AND INSTALLED WITH BACB30MY6K HI-LOKS AS DOCUMENTED ON NRC518.  FIG 2.  THE SUBJECT REPAIR IS PERMANENT AND DOES NOT AFFECT THE REPAIR ASSESSMENT PROGRAM IAW FAR 121.1109, THEREFORE NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED.)
